# SDR USAA2011010590052

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 8,365 hours, 2,999 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1629
- Condition: Low Pressure
- Location: L3 Door
- Part time: 8,365 hours, 2,999 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1037 - MIA - EES - FLIGHT ATTENDANT CIDS PANEL INDICATION - DOOR 3L PRESSURE LOW.  MAINTENANCE SERVICED 3L DOOR ASSIST BOTTLE TO REQUIRED PRESSURE.
